# SDR SWAA2021071487296

- Difficulty date: June 23, 2021
- Submitted: July 14, 2021
- Operation: Air carrier
- Aircraft: N226WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32494
- Aircraft time: 53,110 hours, 31,655 cycles
- System (JASC): 5241 · Galley Doors
- Part: Beam
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#4 LOWER SERVICE DOOR BEAM CRACKED IN RADIUS AT I/B SIDE OF BEAM NEXT TO FASTENER ROW. / [01] REMOVED FSD PER AMM 52-41-00-000-801.; [02] OK TO INSTALL FWD SERVICE DOOR; [03] INSTALLED FWD SERVICE DOOR PER AMM 52-41-00-400-801 STEPS 3. F. (1)-(6); [04] VERIFIED INSTALLED FWD SERVICE DOOR PER AMM 52-41-00-400-801 STEPS 3. F. (1)-(6); [05] ADJUSTED FORWARD SERVICE DOOR PER AMM 52-41-00-820-801 STEP 2.G(1-3); 2.H(1A-B); 2.I(1A-B); 2.J(1A-C); 2.K(1A-B); 2.L(1B)(4A-D); 2.M(1B)(3A-C); 2.N(1A-B); 2.O(1A-B); 2.P(1A-B); 2.Q(1A-D); 2.R(1A-D); 2.S(1A-B) NO OTHER ADJUSTMENT NEEDED  PERFORMED FORWARD SERVICE DOOR INDICATION SENSOR ADJUSTMENT PER AMM 52-71-11-820-801 OPS CHECK GOOD  USED DIGITAL CALIPER  ID:PER2059 S/N:C011903743M DATE:10/2020 DUE:10/2021; [06] PERFORMED FORWARD SERVICE DOOR SYSTEM TEST PER AMM 52-41-00-700-801  USED TORQUE WRENCH  ID:ATS2321 SN:0119121014 DATE:05/2021 DUE:05/2022; [07] UPDATED MEASUREMENTS AND INSTALLED DOOR IN MXI.;
